# SDR SWIA2018051444657

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N262SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000714
- Aircraft time: 302 hours, 164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT LAV SMOKE WARNING FWD FA SMELLED SMOKE. (FLT 4634) CLOSED INSPECTED FWD LAV PERFORMED OPS CHECK OF LAV LIGHTS AND TOILET SYSTEM.  RAN ENGINES OPERATED PACKS NO DEFECTS NOTED SUSPECT A PASSENGER SMOKING IN THE LAV.
